Jump to content

Advice please I’m torn.

Nurses   (1,578 Views 25 Comments)
by Yourfavoritenurse13 Yourfavoritenurse13, LPN (New Member) New Member

1,188 Visitors; 9 Posts

advertisement

You are reading page 3 of Advice please I’m torn.. If you want to start from the beginning Go to First Page.

canoehead has 30 years experience as a BSN, RN and works as a RN ER.

2 Followers; 48,279 Visitors; 6,555 Posts

Report it to CPS, and that's hopefully all you have to do.

You could also talk to the pharmacist, see if they would be able to test the strength because someone may be diluting the med. If they can, and it turns out to be diluted, call the police about theft/diversion. Really, your agency should be doing that, but if they wont, someone has to.

I wouldn't be hesitant about making a written statement for your agency. They can't go ahead with investigating if no one will come forward and officially complain. At this point, what do you care if your coworker and the mom find out you noticed that when the med gets watery, seizures increase. You are looking out for that child!

Share this post


Link to post
Share on other sites
×